# SDR REXA2013022500340

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 18,060 hours, 15,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER AFT FLOOR ANGLE 2 EACH CRACKED AND FOUND LOWER FLOOR WEB 2 EACH CRACKS AT FS 280 LBL 9 AND RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-136/601R-53-11-171.
